# SDR REXA2022072700548

- Difficulty date: June 29, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: CC670103382
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE UNDER PANEL 542AZ IS CORRODED  ANGLE UNDER PANEL 542AZ IS CORRODED UPON FURTHER INVESTIGATION, DISCREPANCY IS ACTUALLY FOR CORRODED ANGLE UNDER PANEL 642AZ. ANGLE IS IDENTIFIED AS MLG PROTECTIVE COVER ANGLE P/N CC670-10338-2. ANGLE IS SEVERELY CORRODED AND HAS NO ALLOWABLE DAMAGE LIMITS PROVIDED IN CRJ-900 SRM. ANGLE REQUIRES REPLACEMENT. REMOVED CORRODED ANGLE AND LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE R/H MLG PROTECTIVE COVER ANGLE P/N CC670-10338-2 IAW CRJ-900 SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-A01. DOME SEALED HI-LITE COLLARS INSIDE FUEL TANK IAW CRJ-900 SRM 51-23-00-001-001-A01. REMOVED FUEL TANK ACCESS PANEL 641AB TO ACCESS REMOVAL/INSTALL OF ANGLE IAW CRJ-900 AMM 28-11-01-00-802 (A02). INSTALLED FUEL TANK ACCESS PANEL 641AB IAW CRJ-900 AMM 28-11-01-400-802(A01) LEAK CHECK REQUIRED. PERFORMED LEAK CHECK ON PANEL 641AB IAW CRJ 900 AMM 28-11-01-400-802-A01. LEAK CHECK GOOD.
